# SDR ARWA20050407

- Difficulty date: April 30, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 66,832 hours, 15,772 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ175LXP2
- Part serial: 00017
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING ENGINE START & FUEL LEVER ON NR 2 ENGINE EGT RISE RAPIDLY; ENGINE SHUTDOWN AT 700 FT AFT ENGINE SHUTDOWN EGT INDICATION CONTINUED TO MAX LIMITS.  REMOVED AND REPLACED NR 2 ENGINE EGT INDICATOR; OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH DC-10 M/M 77-10-00.
